# SDR MASA20210902395

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Torn
- Location: Air Distrbution
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AIR DISTRIBUTION DUCT WAS FOUND TO HAVE TEAR DAMAGE AFFECTING THE INSULATION BLANKET. PERFORMED PERMANENT REPAIR CRJ 700/900 IAW AMM 25-80-00-340-803 "REPAIR OF THE INSULATION BLANKET" (BA6XX-457XX).
